MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 106A3
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993); Protective Measures Problem (3015); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, the screen on the console was frozen.The console was rebooted several times, but the issue persisted.Upon start up, a "no input detected" message was received.The power source was switched from a shared outlet to a dedicated outlet, and the message resolved.It was then reported that temperatures were bouncing around unexpectedly.The auto connection box was replaced, but the issue persisted.Once the catheter was connected , a system notice was received indicating that the safety system detected a compromised outer vacuum.Following the replacement of the electrical umbilical cable and balloon catheter, the console would not pass the system integrity test.The coaxial umbilical cable was also replaced but the screen continued to freeze upon reboot attempts and began to black out intermittently.Despite reboot attempts with the consumables being both connected and disconnected, the issues persisted.Occlusion of the left superior pulmonary vein (lspv) was achieved; however, due to the persisting issues, the case was ultimately aborted while the patient was under general anesthesia. no further patient complications have been reported as a result of this event.

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
Manufacturer (Section G)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA   H9R 5Z8
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key15525650
Report Number3002648230-2022-00375
Device Sequence Number6079322
Product Code LPB
UDI-Device Identifier00643169449596
UDI-Public00643169449596
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number106A3
Device Catalogue Number106A3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Initial Report FDA Received Date10/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale